# SDR AALA20170503010

- Difficulty date: May 3, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N870NN
- Make and model: Boeing 737823
- Aircraft serial: 40765
- Aircraft time: 18,537 hours, 7,443 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON EXTERIOR SKIN AT FUSELAGE STATION 797, UNDER AFT CARGO DOOR FORWARD SCUFF FLATE.  REPAIRED IAW SRM 51-10-02 AND EA 269610.
